Alert archive / Nevada / Red Flag Warnings in 2008

Red Flag Warning 25, NWS Las Vegas, NV

June 3, 2008Clark County, Lincoln County, Nye County, Nevada; San Bernardino County, California; Mohave County, Arizona

NWS Las Vegas, NV issued this red flag warning at Jun 3, 2008, 4:46 PM PDT for Clark County, Lincoln County, Nye County, Nevada; San Bernardino County, California; Mohave County, Arizona. It took effect at Jun 4, 2008, 12:00 PM PDT. It was in force for 8 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 4:46 PM PDT (23:46 UTC)
In effect from
Jun 4, 2008, 12:00 PM PDT
Expired
Jun 4, 2008, 8:00 PM PDT
In force
8 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 94 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 1:45 PM PDTNON-TSTM WND GST 606 S Las Vegas (Downtown, NV
Jun 4, 1:45 PM PDTNON-TSTM WND GST 759 Nw Mercury, NV
Jun 4, 2:14 PM PDTNON-TSTM WND GST 5820 Nnw Barstow, CA
Jun 4, 2:27 PM PDTNON-TSTM WND GST 544 Nw Las Vegas (Downtow, NVSITE KVGT...NORTH LAS VEGAS AIRPORT. CORRECTED TIME OF EVENT.
Jun 4, 2:30 PM PDTNON-TSTM WND GST 9031 E Beatty, NV
Jun 4, 2:45 PM PDTNON-TSTM WND GST 6233 E Beatty, NV
Jun 4, 3:02 PM PDTNON-TSTM WND GST 606 S Las Vegas (Downtown, NVCORRECTED TIME OF EVENT.
Jun 4, 3:09 PM PDTNON-TSTM WND GST 5630 W Rachel, NVSITE KBJN. CORRECTED TIME OF EVENT.
Jun 4, 3:10 PM PDTTSTM WND GST 6728 Sse Littlefield, AZ
Jun 4, 3:15 PM PDTNON-TSTM WND GST 6626 N Mercury, NVSITE A15 ARL SORD. CORRECTED TIME OF EVENT.
Jun 4, 3:17 PM PDTNON-TSTM WND GST 561 S Henderson Executive, NVSITE KHND. CORRECTED TIME OF EVENT.
Jun 4, 3:41 PM PDTNON-TSTM WND GST 7212 Sw Elgin, NVSITE KNSN2 RAWS. CORRECTED TIME OF EVENT.
Jun 4, 4:00 PM PDTNON-TSTM WND GST 6321 Nnw Mercury, NVSITE A14 ARL SORD. CORRECTED TIME OF EVENT.
Jun 4, 4:37 PM PDTNON-TSTM WND GST 524 Ssw Mercury, NVSITE KDRA. CORRECTED TIME OF EVENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 12:00Z, 11.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 12:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 12:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3263 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 032346
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
446 PM PDT TUE JUN 3 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM WEDNESDAY
FOR ELEVATIONS BELOW 7000 FEET ACROSS MUCH OF SOUTHERN NEVADA AND
NORTHWEST ARIZONA FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

AZZ102-NVZ461>465-041300-
/O.UPG.KVEF.FW.A.0017.080604T1900Z-080605T0300Z/
/O.NEW.KVEF.FW.W.0025.080604T1900Z-080605T0300Z/
NORTHWEST DESERTS/NORTHWEST PLATEAU-LINCOLN COUNTY/ELY DISPATCH-
NYE COUNTY DESERTS/LAS VEGAS DISPATCH-SHEEP RANGE-
SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
446 PM PDT TUE JUN 3 2008 /446 PM MST TUE JUN 3 2008/

...RED FLAG WARNING IN EFFECT FROM 12 PM PDT /12 PM MST/ TO 8 PM
PDT /8 PM MST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF
SOUTHERN NEVADA AND NORTHWEST ARIZONA...WHICH IS IN EFFECT FROM
12 PM TO 8 PM WEDNESDAY. THIS REPLACES THE FIRE WEATHER WATCH
PREVIOUSLY IN EFFECT.

A LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL INTENSIFY
AND MOVE INTO NORTHEAST NEVADA WEDNESDAY. WIDESPREAD STRONG WEST
TO SOUTHWEST WINDS WILL DEVELOP ACROSS SOUTHERN NEVADA AND
NORTHWEST ARIZONA WEDNESDAY AFTERNOON AND EVENING. WIND GUSTS
BETWEEN 35 AND 40 MPH AND RELATIVE HUMIDITY BELOW 15 PERCENT CAN
BE EXPECTED IN MANY AREAS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

AZZ101-CAZ228-229-NVZ466-041300-
/O.NEW.KVEF.FW.W.0025.080604T1900Z-080605T0300Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-MOJAVE DESERT-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
446 PM PDT TUE JUN 3 2008 /446 PM MST TUE JUN 3 2008/

...RED FLAG WARNING IN EFFECT FROM 12 PM PDT /12 PM MST/ TO 8 PM
PDT /8 PM MST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE SAN
BERNARDINO COUNTY DESERTS AND COLORADO RIVER VALLEY...WHICH IS IN
EFFECT FROM 12 PM TO 8 PM WEDNESDAY.

STRONG WEST TO SOUTHWEST WINDS GUSTING BETWEEN 35 AND 45 MPH
WILL DEVELOP ACROSS THE SAN BERNARDINO COUNTY DESERTS AND MUCH OF
THE LOWER COLORADO RIVER VALLEY WEDNESDAY AFTERNOON AND EVENING.
THE GUSTY WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BELOW
15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

$$

JGA
1 follow-up statement
000 
WWUS85 KVEF 041150
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
450 AM PDT WED JUN 4 2008

AZZ101-102-CAZ228-229-NVZ461>466-050300-
/O.CON.KVEF.FW.W.0025.080604T1900Z-080605T0300Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-MOJAVE DESERT-
LOWER COLORADO RIVER VALLEY-LINCOLN COUNTY/ELY DISPATCH-
NYE COUNTY DESERTS/LAS VEGAS DISPATCH-SHEEP RANGE-
SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
450 AM PDT WED JUN 4 2008 /450 AM MST WED JUN 4 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON PDT /NOON MST/
TODAY TO 8 PM PDT /8 PM MST/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON PDT /NOON MST/
TODAY TO 8 PM PDT /8 PM MST/ THIS EVENING ACROSS MUCH OF SOUTHERN
NEVADA AND NORTHWEST ARIZONA BELOW 7000 FEET FOR STRONG WINDS AND
LOW RELATIVE HUMIDITY.

A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO EAST CENTRAL NEVADA
TODAY. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA TODAY
AND THIS EVENING WITH STRONG SOUTHWEST WINDS AHEAD OF THE FRONT
AND STRONG NORTHERLY WINDS BEHIND THE FRONT. SUSTAINED WINDS IN
THE 20 TO 30 MPH RANGE ARE EXPECTED WITH GUSTS BETWEEN 40 AND 50
MPH LIKELY LATER THIS AFTERNOON AND DURING THE EVENING. MINIMUM
RELATIVE HUMIDITIES WILL BE BELOW 15 PERCENT OVER MUCH OF THE AREA
EXCEPT ABOVE 7000 FEET AND PERHAPS ACROSS NORTHERN AND EASTERN
LINCOLN COUNTY WHERE THERE WILL BE A CHANCE OF SHOWERS AND
THUNDERSTORMS. STRONG WINDS WILL LIKELY CONTINUE PAST 8 PM IN MANY
AREAS BUT RELATIVE HUMIDITY SHOULD BE RECOVERING BY THEN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 3, 3:55 PM PDT, 51 minutes earlier.

Area forecast discussion, Jun 3, 3:55 PM PDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
355 PM PDT TUE JUN 3 2008

.SYNOPSIS...STRONG GUSTY WINDS CAN BE EXPECTED WEDNESDAY AS A COLD
FRONT PUSHES THROUGH THE GREAT BASIN. SHOWERS AND THUNDERSTORMS WILL
BE CONFINED TO EASTERN NEVADA AND FAR NORTHWEST ARIZONA. COOLER
TEMPERATURES WILL PREVAIL WEDNESDAY AND THURSDAY WITH A QUICK
REBOUND TO NEAR NORMAL FRIDAY.

&&

.SHORT TERM...PROGRESSIVE SPRING-LIKE PATTERN CONTINUES WITH AN
UNSEASONABLY STRONG JETSTREAM (> 150-KTS) DIGGING INTO THE BACK SIDE
OF THE AMPLIFYING OFFSHORE TROUGH. CLOSED LOW AND ATTENDANT COLD
FRONT WILL DIVE INTO NEVADA TOMORROW RESULTING IN STRONG SW WINDS
AHEAD OF THE FRONT AND STRONG NW WINDS BEHIND IT. WIND ADVISORY
CONDITIONS ARE EXPECTED TO BE EXCEEDED OVER THE WESTERN MOJAVE
DESERT INTO NORTHWEST ARIZONA. SOUTHERN NEVADA WILL BE WINDY BUT NOT
LOOKING FOR ADVISORY WINDS UNTIL AFTER THE COLD FRONT PASSES HERE.
NORTH-SOUTH VALLEYS WILL BE PARTICULARLY PRONE TO STRONG GUSTS
BEHIND THE FRONT. AFTERNOON HIGHS WILL FALL ABOUT 10-12 DEGREES
BETWEEN TODAY AND THURSDAY BUT SHOULD REBOUND QUICKLY FRIDAY AND
SATURDAY UNDER THE INFLUENCE OF THE JUNE SUN AND HEIGHT RISES OF
MORE THAN 200M.

.LONG TERM...SATURDAY MORNING THROUGH TUESDAY...BROAD AGREEMENT
FINALLY IN MODELS WITH DIFFERENCES BEING IN DEPTH AND TIMING OF
SYSTEMS. STARTING ON SATURDAY AREA WILL BE UNDER A BROAD TROUGH THAT
WILL MOVE THROUGH THE AREA WITH PASSAGE SOMETIME EARLY ON SUNDAY.
FOR NOW EXPECT MAIN EFFECTS ON WEATHER TO BE SOME BREEZY CONDITIONS
IN PARTS OF THE EASTERN CWA. NO MOISTURE IS EXPECTED TO BE
ASSOCIATED WITH THIS SYSTEM THIS FAR SOUTH SO HAVE KEPT CLOUD COVER
MINIMAL AND JUST GHOST POPS IN THE NORTH. MONDAY AND TUESDAY BRING
IN SOME GREATER MODEL DIFFERENCES IN HANDLING THE NEXT SYSTEM TO
ENTER THE PICTURE. GFS BRINGS IN A STRONGER LOW TOWARDS THE PACNW
COAST AND FURTHER SOUTH THAN THE ECMWF BY TUESDAY. THIS DIFFERENCE
WILL NOT MATER MUCH IN SENSIBLE WEATHER THIS FAR SOUTH AND HENCE
MONDAY AND TUESDAY WILL SEE ESSENTIALLY ZONAL FLOW OVER THE AREA AND
A SLOW WARMING TREND ON TUESDAY ONWARDS.
&&

.AVIATION...FOR MCCARRAN...WINDS WILL BE THE MAIN CONCERN THROUGH
THURSDAY MORNING. FOR THIS AFTERNOON SOUTHWEST GUSTS WILL WEAKEN
THIS EVENING AND A STEADY SOUTHWEST WIND WILL CONTINUE THROUGH LATE
MORNING WEDNESDAY. AN APPROACHING COLD FRONT WILL BRING
STRENGTHENING SOUTHWEST WINDS WEDNESDAY AFTERNOON WITH GUSTS
APPROACHING 35 KNOTS. DURING WEDNESDAY EVENING A FRONT WILL PASS
THROUGH HE LAS VEGAS VALLEY AND SWITCH THE WINDS TO THE NORTHWEST TO
NORTH WITH GUSTS 35-40 KNOTS LIKELY. NORTH WINDS WILL CONTINUE
THROUGH WEDNESDAY NIGHT AND INTO TUESDAY MORNING. NO PRECIPITATION
OR SIGNIFICANT CLOUD COVER EXPECTED THROUGH THURSDAY MORNING.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...A FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY
BRINGING WITH IT WIDESPREAD STRONG WINDS. UNTIL THEN THE ONLY
SIGNIFICANT WEATHER WILL BE GUSTY WEST WINDS IN WESTERN SAN
BERNARDINO COUNTY THIS AFTERNOON AND WEDNESDAY MORNING WITH GUSTS TO
40 KNOTS. BY WEDNESDAY AFTERNOON THE ENTIRE AREA WILL SEE GUSTY
SOUTHWEST WINDS AHEAD ON AN APPROACHING FRONT AND THEN GUSTY FROM
THE NORTH AFTER ITS PASSAGE AND LASTING THROUGHOUT WEDNESDAY NIGHT
AND INTO THURSDAY MORNING.

&&

.FIRE WEATHER...STRONG WINDS WILL DEVELOP WEDNESDAY AFTERNOON FROM
THE MOJAVE DESERT EASTWARD INTO NORTHWEST ARIZONA IN ADVANCE OF A
COLD FRONT MOVING THROUGH THE GREAT BASIN. STRONG NORTHWEST WINDS
BEHIND THE FRONT WILL IMPACT PARTS OF EAST CENTRAL CALIFORNIA AND
CENTRAL NEVADA. A RED FLAG WARNING IS IN EFFECT FOR SEVERAL ZONES
FROM SOUTHEAST CALIFORNIA ACROSS SOUTHERN NEVADA AND NORTHWEST
ARIZONA WHERE THESE STRONG WINDS WILL BE ACCOMPANIED BY CRITICALLY
LOW RELATIVE HUMIDITY VALUES.

&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 12 PM TO 8 PM PDT WEDNESDAY FOR
NVZ461>466.
WIND ADVISORY FROM 8 PM WEDNESDAY TO 2 AM PDT THURSDAY FOR
NVZ020.
WIND ADVISORY FROM 2 PM TO 9 PM PDT WEDNESDAY FOR NVZ014.

AZ...RED FLAG WARNING FROM 12 PM TO 8 PM MST WEDNESDAY FOR
AZZ101-102.
WIND ADVISORY FROM 2 PM TO 9 PM MST WEDNESDAY FOR AZZ002-003.

CA...RED FLAG WARNING FROM 12 PM TO 8 PM PDT WEDNESDAY FOR
CAZ228-229.
WIND ADVISORY FROM 2 PM TO 9 PM PDT WEDNESDAY FOR
CAZ520-522-524-526-527.
WIND ADVISORY UNTIL 9 PM PDT WEDNESDAY FOR CAZ523-525.
&&

RUNK/JACQUES

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jun 3, 5:31 AM PDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
531 AM PDT TUE JUN 3 2008

AZZ001>003-036-CAZ519>527-NVZ014>022-040345-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
531 AM PDT TUE JUN 3 2008 /531 AM MST TUE JUN 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

LOCALLY BREEZY TO WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND
CONTINUE TONIGHT AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE
PACIFIC NORTHWEST. WINDS WILL BE PARTICULARLY STRONG OVER THE
SIERRA AND IN THE WESTERN SAN BERNARDINO COUNTY DESERT AREA. A
WIND ADVISORY IS IN EFFECT THIS AFTERNOON AND TONIGHT FOR WESTERN
SAN BERNARDINO COUNTY INCLUDING THE BARSTOW AREA AND NEAR TWENTY
NINE PALMS. WIND GUSTS AROUND 40 MPH ARE EXPECTED THIS AFTERNOON
THROUGH THE EVENING. WINDS MAY DECREASE SOMEWHAT AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE LOW PRESSURE SYSTEM WILL MOVE OUT OF THE PACIFIC NORTHWEST AND
INTO NORTHEAST NEVADA WEDNESDAY AND INTO SOUTHEAST UTAH WEDNESDAY
NIGHT. THE WIND ADVISORY FOR THE WESTERN SAN BERNARDINO COUNTY
DESERT AREA CONTINUES WEDNESDAY THROUGH MUCH OF WEDNESDAY NIGHT
WITH GUSTS AROUND 50 MPH POSSIBLE. WINDS WILL BE INCREASING IN
MOST OTHER AREAS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING AS A
COLD FRONT MOVES THROUGH THE AREA.

IN ADDITION...SCATTERED THUNDERSTORMS WILL DEVELOP WEDNESDAY OVER
LINCOLN COUNTY AND WILL SPREAD INTO NORTHERN MOHAVE COUNTY
WEDNESDAY NIGHT. TEMPERATURES WILL BE ABOUT 10 DEGREES BELOW
NORMAL THURSDAY BEHIND THE COLD FRONT. DRY WEST TO SOUTHWEST FLOW
IS EXPECTED OVER THE FORECAST AREA FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 9:53 PM PDTWind AdvisoryVEFClark, Esmeralda, Lincoln, Nye50 hr

Nearby

Red Flag Warnings in Nevada, 2008Red Flag Warnings in California, 2008Red Flag Warnings in Arizona, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.